# SDR 04FDEA01606

- Difficulty date: June 3, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pulley Bracket
- Part number: AJH70891
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CABLE QUADRANT INSIDE ACCESS PNL 364BR UPPER AND LOWER ARMS GUIDE PIN HOLES ELONGATED AND PINS FALLING OUT/MISSING.  REMOVED AND REPLACED PULLEY BRACKET AND PULLEY IAW MM 20-50-02-2, CHECKED TENSIONS IAW MM 27-20-00-5 AND MM 27-20-00-6 AT MAE.
